# SDR UO22001F00002

- Difficulty date: June 19, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N60GX
- Make and model: Israel GALAXY
- Aircraft serial: 028
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shock Mount
- Part number: 4AS353504531
- Condition: Chafed
- Location: Fwd Fuel Tank
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPAIR WAS GENERATED TO CORRECT FOR A POSSIBLE METAL TO METAL CHAFING PROBLEM.  AN INSPECTION REVEALED THAT THE UPPER AFT EDGE OF THE FORWARD FUEL TANK INTERFERES WITH THE FORWARD LOWER CORNERS OF THE FLAP DRIVE MOTOR SHOCK MOUNT SUPPORTS HAT SECTIONS.  PROBABLE CAUSE:  MANUFACTURE ENGINEERING AND QUALITY CONTROL.
